Alert archive / Oklahoma / Freeze Warnings in 2011

Freeze Warning 2, NWS Norman, OK

October 19, 201135 counties in Oklahoma

NWS Norman, OK issued this freeze warning at Oct 19, 2011, 4:06 AM CDT for 35 counties in Oklahoma. It took effect at Oct 20, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2011, 4:06 AM CDT (09:06 UTC)
In effect from
Oct 20, 2011, 1:00 AM CDT
Expired
Oct 20, 2011, 9:00 AM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 35 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Coal County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Harper County, OK, Hughes County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Norman radar (KTLX), 61 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2594 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WWUS74 KOUN 190906
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
406 AM CDT WED OCT 19 2011

OKZ004>020-191715-
/O.UPG.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
/O.NEW.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/
/O.CON.KOUN.FR.Y.0002.000000T0000Z-111019T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER
406 AM CDT WED OCT 19 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN
EFFECT UNTIL 9 AM CDT THIS MORNING. 


* TEMPERATURE: 34 TO 38 DEGREES THIS MORNING. 27 TO 32 DEGREES
  THURSDAY MORNING.

* IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT
  IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM
  THE WIND WILL LIKELY SEE FROST THIS MORNING. MORE WIDESPREAD
  TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED BY THURSDAY
  MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL
  NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$

OKZ021>032-040>043-047-048-191715-
/O.UPG.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
/O.NEW.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-
COAL-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE...
TISHOMINGO...ATOKA
406 AM CDT WED OCT 19 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE: 30 TO 34 DEGREES.

* IMPACTS: WIDESPREAD TEMPERATURES AT OR BELOW FREEZING EXPECTED
  OVER THE AREA. PLANTS SENSITIVE TO FROST OR FREEZING
  TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$
3 follow-up statements
156 
WWUS74 KOUN 191407
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
907 AM CDT WED OCT 19 2011

OKZ004>020-192100-
/O.EXP.KOUN.FR.Y.0002.000000T0000Z-111019T1400Z/
/O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER
907 AM CDT WED OCT 19 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. 

* TEMPERATURE: DROPPING TO NEAR FREEZING BY 1 TO 3 AM THURSDAY.
  MORNING LOW TEMPERATURES OF 27 TO 32 DEGREES.

* DURATION: RANGING FROM 1 OR 2 HOURS AT SOME HIGHER ELEVATIONS TO
  7 OR 8 HOURS AT SOME LOW LYING ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ021>032-040>043-047-048-192100-
/O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-
COAL-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE...
TISHOMINGO...ATOKA
907 AM CDT WED OCT 19 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY. 

* TEMPERATURE: DROPPING TO NEAR FREEZING AT GROUND LEVEL BY 1 TO
  4 AM THURSDAY. MORNING LOW TEMPERATURES OF 29 TO 32 DEGREES.

* DURATION: RANGING FROM 1 OR 2 HOURS AT SOME HIGHER ELEVATIONS TO
  6 OR 7 HOURS AT SOME LOW LYING ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$
003 
WWUS74 KOUN 192042
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT WED OCT 19 2011

OKZ004>032-040>043-047-048-201100-
/O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-
COAL-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE...
TISHOMINGO...ATOKA
342 PM CDT WED OCT 19 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM LATE TONIGHT INTO THURSDAY
MORNING.

* TEMPERATURE: DROPPING TO NEAR FREEZING BY 1 TO 3 AM THURSDAY...
  MOST NOTABLY IN LOW LYING AND SHELTERED LOCATIONS. MORNING LOW
  TEMPERATURES OF 27 TO 32 DEGREES.

* DURATION: RANGING FROM AN HOUR OR TWO AT SOME HIGHER ELEVATIONS
  TO 7 OR 8 HOURS AT SOME LOW LYING AND SHELTERED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ046-050>052-201100-
/O.NEW.KOUN.FR.Y.0003.111020T0600Z-111020T1400Z/
CARTER-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...ARDMORE...MARIETTA...MADILL...DURANT
342 PM CDT WED OCT 19 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. 

* TEMPERATURE: 33 TO 36 DEGREES. 

* IMPACTS: A SIX TO EIGHT HOUR PERIOD WHERE FROST COULD DEVELOP IS
  FORECAST FOR LOW LYING AND SHELTERED LOCATIONS. FROST WILL HAVE
  LESS TIME TO DEVELOP IN MORE EXPOSED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$
729 
WWUS74 KOUN 201358
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
858 AM CDT THU OCT 20 2011

OKZ004>032-040>043-047-048-201500-
/O.EXP.KOUN.FZ.W.0002.000000T0000Z-111020T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-
COAL-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE...
TISHOMINGO...ATOKA
858 AM CDT THU OCT 20 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ACROSS THE AREA ARE QUICKLY CLIMBING ABOVE FREEZING.

$$

OKZ046-050>052-201500-
/O.EXP.KOUN.FR.Y.0003.000000T0000Z-111020T1400Z/
CARTER-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...ARDMORE...MARIETTA...MADILL...DURANT
858 AM CDT THU OCT 20 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ARE RISING QUICKLY... WITH ANY REMAINING FROST
EXPECTED TO BE GONE SOON.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Oct 18, 11:20 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Oct 18, 11:20 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT TUE OCT 18 2011

.AVIATION...
6Z TAFS... VFR CONDITIONS EXPECTED THROUGHOUT THE TAF PERIOD AT
ALL TAF SITES. A FEW LOW VFR CLOUDS MAY DEVELOP WEDNESDAY
AFTERNOON IN CENTRAL OKLAHOMA.

&&

.PREV DISCUSSION... /ISSUED 829 PM CDT TUE OCT 18 2011/

UPDATE...
THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 00Z AND WHILE WINDS
WERE BEGINNING TO DECOUPLE THIS EVENING WE HAVE BUMPED SPEEDS UP
A LITTLE FOR THE EVENING HOURS. HOWEVER... SHOULD STILL SEE THEM
DROP OFF SUFFICIENTLY LATER TONIGHT TO SUPPORT THE POSSIBILITY OF
SOME FROST IN THE NORTH ESPECIALLY IN PROTECTED/LOW-LYING AREAS.
TEMPERATURE TRENDS LOOK OK.

PREV DISCUSSION... /ISSUED 618 PM CDT TUE OCT 18 2011/

AVIATION...
0Z TAFS... VFR CONDITIONS THROUGHOUT THE TAF PERIOD.

PREV DISCUSSION... /ISSUED 317 PM CDT TUE OCT 18 2011/

DISCUSSION...
AT LEAST PATCHY FROST IS EXPECTED IN NORTHERN OK TONIGHT... WITH
MANY LOCATIONS IN THE OUN CWA POSSIBLY RECORDING THEIR FIRST
FREEZE OF THE FALL SEASON ON THURSDAY MORNING. MILD TEMPERATURES
ARE EXPECTED FROM THIS WEEKEND INTO EARLY NEXT WEEK.

NORTHWEST WINDS WILL PREVAIL OVERNIGHT... BUT GUSTINESS SHOULD
SUBSIDE. LOW TEMPERATURES IN THE MID 30S ARE EXPECTED ACROSS MUCH
OF NORTHERN OK. SHELTERED AND LOW-LYING LOCATIONS MAY SEE SOME
FROST DEVELOPMENT THROUGH THE EARLY MORNING HOURS. A FROST
ADVISORY HAS BEEN ISSUED TO BRING EXTRA ATTENTION TO THE
POSSIBILITY OF AT LEAST PATCHY FROST.

MUCH OF THE NORTHERN TWO THIRDS OF THE CWA WILL HAVE A SHOT AT
DROPPING BELOW THE FREEZING MARK ON THURSDAY MORNING. A SURFACE
RIDGE AXIS WILL STRETCH FROM NORTH TO SOUTH ACROSS THE CWA... WITH
WINDS GOING LIGHT UNDER CLEAR SKIES. SOME SPREAD STILL EXISTS
AMONG MODELS/ENSEMBLE MEMBERS... BUT WE HAVE ENOUGH CONFIDENCE TO
ISSUE A FREEZE WATCH.

TEMPERATURES WILL WARM INTO THE WEEKEND WITH A CHANCE OF LIGHT
RAIN ON SATURDAY AND SATURDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  41  61  35  64 /   0   0   0   0
HOBART OK         37  65  37  67 /   0   0   0   0
WICHITA FALLS TX  42  64  40  68 /   0   0   0   0
GAGE OK           36  62  30  67 /   0   0   0   0
PONCA CITY OK     35  58  28  61 /   0   0   0   0
DURANT OK         44  65  37  68 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR OKZ004>020.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR OKZ004>032-040>043-047-048.

TX...NONE.
&&

30/25/25
Hazardous weather outlook, Oct 18, 12:18 PM CDT, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1218 PM CDT TUE OCT 18 2011

OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1218 PM CDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
A COOL AND DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY OCT 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL PREVAIL
TODAY...ESPECIALLY IN WESTERN OKLAHOMA WHERE A WIND ADVISORY IS IN
EFFECT. THE STRONG WINDS WILL COMBINE WITH LOW HUMIDITY TO KEEP WILD
FIRE POTENTIAL ELEVATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE WEEK... WITH THE NEXT
CHANCE FOR THUNDERSTORMS ON SATURDAY AND SUNDAY.

OTHER HAZARDOUS WEATHER...
A FROST ADVISORY IS IN EFFECT FOR PARTS OF NORTHWEST OKLAHOMA
WEDNESDAY MORNING. MORE WIDESPREAD FROST APPEARS POSSIBLE THURSDAY
MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY OCTOBER 19.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 3:42 PM CDTFrost AdvisoryOUNBryan, Carter, Love, Marshall17 hr

Nearby

Freeze Warnings in Oklahoma, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.